The Michigan Mathematical Journal

A family of meromorphic univalent functions.

Evelyn M. Pupplo-Cody and T. J. Suffridge

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 42, Issue 1 (1995), 35-59.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029005152

Digital Object Identifier
doi:10.1307/mmj/1029005152

Mathematical Reviews number (MathSciNet)
MR1322188

Zentralblatt MATH identifier
0830.30009

Subjects
Primary: 30C55: General theory of univalent and multivalent functions
Secondary: 30C50: Coefficient problems for univalent and multivalent functions

Citation

Pupplo-Cody, Evelyn M.; Suffridge, T. J. A family of meromorphic univalent functions. Michigan Math. J. 42 (1995), no. 1, 35--59. doi:10.1307/mmj/1029005152. https://projecteuclid.org/euclid.mmj/1029005152


Export citation